[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance

[IPk] painful injection sites.

I noticed recently that I was having a burning sensation when I gave a bolus 
this co-incided with a frustrating period of High BGs for which I could find 
no cause. I even had the pump replaced by another because I though it was 
malfunctioning.  But, it was actually the injection site that was causing the 
 problem hence the burning. Even though I changed sides each time I changed
I always used the same place on each side. Now I have changed the area 
completely and my control is back to normal. Has anyone else had this problem?
Pam Vidal
Diabetic 20 yrs
minimed 508 since feb 2003
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org